- -

Jungck theorem for triangular maps and related results

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Jungck theorem for triangular maps and related results

Show simple item record

Files in this item

dc.contributor.author Grinc, M. es_ES
dc.contributor.author Snoha, L. es_ES
dc.date.accessioned 2017-05-29T09:37:18Z
dc.date.available 2017-05-29T09:37:18Z
dc.date.issued 2000-10-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/81896
dc.description.abstract [EN] We prove that a continuous triangular map G of the n-dimensional cube In has only fixed points and no other periodic points if and only if G has a common fixed point with every continuous triangular map F that is nontrivially compatible with G. This is an analog of Jungck theorem for maps of a real compact interval. We also discuss possible extensions of Jungck theorem, Jachymski theorem and some related results to more general spaces. In particular, the spaces with the fixed point property and the complete invariance property are considered. es_ES
dc.description.sponsorship The firrt author was supported by the State Committee for Scienti c Research (Poland) Grant No. 2 PO3A 033 11 and the second author by the Slovak Grant Agency, Grant No. 1/4015/97.
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Compatible maps es_ES
dc.subject Complete invariance property es_ES
dc.subject Jungck theorem es_ES
dc.subject Jachymski theorem es_ES
dc.subject Fixed point es_ES
dc.title Jungck theorem for triangular maps and related results es_ES
dc.type Artículo es_ES
dc.date.updated 2017-05-29T09:19:09Z
dc.identifier.doi 10.4995/agt.2000.3025
dc.relation.projectID info:eu-repo/grantAgreement/KBN//2PO3A 033 11/
dc.relation.projectID info:eu-repo/grantAgreement/SRDA//1%2F4015%2F97/
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Grinc, M.; Snoha, L. (2000). Jungck theorem for triangular maps and related results. Applied General Topology. 1(1):83-92. https://doi.org/10.4995/agt.2000.3025 es_ES
dc.description.accrualMethod SWORD es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2000.3025 es_ES
dc.description.upvformatpinicio 83 es_ES
dc.description.upvformatpfin 92 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 1
dc.description.issue 1
dc.identifier.eissn 1989-4147
dc.contributor.funder State Committee for Scientific Research, Polonia
dc.contributor.funder Slovak Research and Development Agency


This item appears in the following Collection(s)

Show simple item record